# SDR ASAA2019010327658

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 3,001 hours, 869 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: 38809381
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LOW OIL LEVEL (ADV MSG) GROUNDED - YES. ON INSPECTION FOUND APU LUBE FILTER HOUSING WITH LEAK. REMOVED AND REPLACED LUBE FILTER PACKING IAW AMM 49-91-41. OPS CHECK GOOD. THIS CLOSES MDDR 62722 AND MDDR 62723. MEL LIST UPDATED. PLACARD REMOVED. MCC NOTIFIED
